# SDR KBM2005F00034

- Difficulty date: November 20, 2003
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35109120
- Condition: Fatigued
- Location: Transmission
- Part time: 862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT SLIPPAGE OVERTEMP.  POSSIBLE METAL FATIGUE. (K)
